# SDR DALA2018121707223

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 69,263 hours, 50,811 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F, A

## Discrepancy

REF LOG 5350786 NBR 1 FIRE BOTTLE DISCHARGED DUE TO LEFT ENGINE FAILURE AND OVERTEMP. RMVD AND RPLCD NBR 1 FIRE BOTTLE PER MD88MM 26-20. CKS NML. A/C OK FOR SRVC. (LP5350788)
